# SDR AWXA0000641

- Difficulty date: September 12, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 47,270 hours, 28,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BCREFA4666
- Condition: Exposed
- Location: Seat 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, FLOOR LIGHT AT SEAT 1C HAS EXPOSED WIRE.  REMOVED AND REPLACED LIGHT ASSEMBLY.
